Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Weakly confluent mappings and the covering property of hyperspaces


Authors: J. Grispolakis and E. D. Tymchatyn
Journal: Proc. Amer. Math. Soc. 74 (1979), 177-182
MSC: Primary 54F20; Secondary 54B20
MathSciNet review: 521894
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we characterize the continua which are images of weakly confluent mappings only in terms of a covering property for hyperspaces and in terms on an embedding property. This answers some questions of B. Hughes and A. Lelek.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20, 54B20

Retrieve articles in all journals with MSC: 54F20, 54B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0521894-4
Article copyright: © Copyright 1979 American Mathematical Society